# SDR 99ZZZX4412

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421KP
- Make and model: Cessna 421B
- Aircraft serial: 421B0142
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Damaged
- Location: Starter
- Part time: 348 hours
- Component: Cont, EQ66R2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER SHAFT GEAR AT BEARING END IN ENGINE AND NEEDLE BEARING IN ENGINE DAMAGED.  NO EVIDENCE OF LACK OF LUBRICATION.  NEEDLE BEARING DESTROYED AND CASE DAMAGED.  SUBMITTER STATED THIS IS THE THIRD FAILURE OF THE EQ6642 ADAPTER IN THE LAST 2 YEARS.
